Get 20M+ Full-Text Papers For Less Than $1.50/day. Start a 14-Day Trial for You or Your Team.

Learn More →

Lovastatin-Induced Lupus Erythematosus

Lovastatin-Induced Lupus Erythematosus Abstract Two patients, a 64-year-old woman and a 40-year-old man, developed a lupuslike syndrome due to lovastatin therapy, confirmed by signs, symptoms, and positive fluorescent antinuclear antibodies are herein published. The lovastatin-induced lupus was completely reversible on withdrawal of the agent. (Arch Intern Med. 1991;151:1667-1668) References 1. Kaposi M. Neue Beitrage zur Kenntnis des Lupus erythematosus . Arch Dermatol Syphilol . 1872;4:36-78.Crossref 2. Osler W. On the visceral complications of erythema exudative multiforme . Am J Med Sci . 1895;110:629.Crossref 3. Harvey AM, Shulman LE, Tumulty PA, et al. Systemic Lupus Erythematosus: Review of the Literature and Clinical Analysis of 138 Cases . Baltimore, Md: Williams & Wilkins; 1955. 4. Tobert JA, Shear CL, Chremos AN, Mantell GE. Clinical experience with lovastatin . Am J Cardiol . 1990;65:23F-26F.Crossref 5. Mantell G, Burke MT, Staggers J. Extended clinical safety profile of lovastatin . Am J Cardiol . 1990;66:11B-15B.Crossref 6. Weinstein A. Drug induced systemic lupus erythematosus . Prog Clin Immunol . 1980;4:1-21. 7. Schwartz D, Pines A, Averbuch M, Levo Y. Enalapril-induced antinuclear antibodies . Lancet . 1990;336:187.Crossref 8. Dalen JE. Lowering serum cholesterol: it is time to proceed . Arch Intern Med . 1988;148:34-35.Crossref 9. Dalen JE. Detection and treatment of elevated blood cholesterol: what have we learned? Arch Intern Med . 1991;151:25-28.Crossref 10. Ahmad S. Lovastatin-warfarin interaction . Arch Intern Med . 1990;150:2407.Crossref http://www.deepdyve.com/assets/images/DeepDyve-Logo-lg.png Archives of Internal Medicine American Medical Association

Lovastatin-Induced Lupus Erythematosus

Archives of Internal Medicine , Volume 151 (8) – Aug 1, 1991

Loading next page...
 
/lp/american-medical-association/lovastatin-induced-lupus-erythematosus-aU6FZga362
Publisher
American Medical Association
Copyright
Copyright © 1991 American Medical Association. All Rights Reserved.
ISSN
0003-9926
eISSN
1538-3679
DOI
10.1001/archinte.1991.00400080147030
Publisher site
See Article on Publisher Site

Abstract

Abstract Two patients, a 64-year-old woman and a 40-year-old man, developed a lupuslike syndrome due to lovastatin therapy, confirmed by signs, symptoms, and positive fluorescent antinuclear antibodies are herein published. The lovastatin-induced lupus was completely reversible on withdrawal of the agent. (Arch Intern Med. 1991;151:1667-1668) References 1. Kaposi M. Neue Beitrage zur Kenntnis des Lupus erythematosus . Arch Dermatol Syphilol . 1872;4:36-78.Crossref 2. Osler W. On the visceral complications of erythema exudative multiforme . Am J Med Sci . 1895;110:629.Crossref 3. Harvey AM, Shulman LE, Tumulty PA, et al. Systemic Lupus Erythematosus: Review of the Literature and Clinical Analysis of 138 Cases . Baltimore, Md: Williams & Wilkins; 1955. 4. Tobert JA, Shear CL, Chremos AN, Mantell GE. Clinical experience with lovastatin . Am J Cardiol . 1990;65:23F-26F.Crossref 5. Mantell G, Burke MT, Staggers J. Extended clinical safety profile of lovastatin . Am J Cardiol . 1990;66:11B-15B.Crossref 6. Weinstein A. Drug induced systemic lupus erythematosus . Prog Clin Immunol . 1980;4:1-21. 7. Schwartz D, Pines A, Averbuch M, Levo Y. Enalapril-induced antinuclear antibodies . Lancet . 1990;336:187.Crossref 8. Dalen JE. Lowering serum cholesterol: it is time to proceed . Arch Intern Med . 1988;148:34-35.Crossref 9. Dalen JE. Detection and treatment of elevated blood cholesterol: what have we learned? Arch Intern Med . 1991;151:25-28.Crossref 10. Ahmad S. Lovastatin-warfarin interaction . Arch Intern Med . 1990;150:2407.Crossref

Journal

Archives of Internal MedicineAmerican Medical Association

Published: Aug 1, 1991

References